Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Bina123

Accutane Updates Anyone?

Recommended Posts

It's Day 19 - 20mg Claravis. 98 Pounds. (Moderate acne- back/arms/chest. Mild acne-face)

Face:More broken out than when started. Biggest pimple of my life started to form yesterday. Increased in size this morning (literally made my face look deformed, I don't usually get ones that bad on my face) Shrunk down to 1/4 its size by the end of the day(now). Thank God.

Back:0 progress.

Arms:0 progress.

Chest:Significantly more clear. (perhaps just a cooincidence?)

Overall, face is a lotless oily. I was outside the other day. It was so hot out and I thought to myself "My face is probably a lake of oil right now." But when I looked in the mirror at the end of the day, my face was in the same state as when I left the house. WIN xxxx

Lips are weird....Usually not dry at all. Weird moments of dryness though. Maybe it's in my head?

I really hope the dermatologist ups the dosage to 40mg next time I see him. He said I would probably be clear by the end of 2 months. At this rate, it ain't gonna happen:(

Share this post


Link to post
Share on other sites

Hey Gina. It is normal to experience the initial break out. If you don't pick at it and spot treat it every night before you go to bed, the pimples will go away on their own. You are right about not seeing any results in the 1st and 2nd months. It is typical to experience that. I saw significant results at the end of my 2nd month. Listen to your body and if you think it is appropriate to have your dosage increased, then you should go for it.

Share this post


Link to post
Share on other sites
Hey Gina. It is normal to experience the initial break out. If you don't pick at it and spot treat it every night before you go to bed, the pimples will go away on their own. You are right about not seeing any results in the 1st and 2nd months. It is typical to experience that. I saw significant results at the end of my 2nd month. Listen to your body and if you think it is appropriate to have your dosage increased, then you should go for it.

thank you!

Share this post


Link to post
Share on other sites

im on my 3rd day of the 3rd month (like 63 days in) and i have 4 pastules on my forehead that look pretty gross. i also have a bunch of PIH marks on my forhead that will fade in time.rest of my face is clear though

im kinda worried im in the 3rd month and still breaking out

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×